Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two new $H$-spaces


Authors: Morton Curtis and Guido Mislin
Journal: Bull. Amer. Math. Soc. 76 (1970), 851-852
MSC (1970): Primary 1982, 1970
DOI: https://doi.org/10.1090/S0002-9904-1970-12582-4
MathSciNet review: 0259906
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Victor Belfi, Nontangential homotopy equivalences, Notices Amer. Math. Soc. 16 (1969), 585. Abstract #69T-G51.
  • 2. Peter Hilton and Joseph Roitberg, Note on principal S, Bull. Amer. Math. Soc. 74 (1968), 957-959. MR 37 #5889. MR 230327
  • 3. Douglas-Hilton-Sigrist, H-spaces, Lecture Notes in Math., no. 92, Springer-Verlag, Berlin and New York, 1969, pp. 65-73. MR 250304
  • 4. John Morgan, Private communication.
  • 5. James Stasheff, Manifolds of the homotopy type of (non-Lie) groups, Bull. Amer. Math. Soc. 75 (1969), 998-1000. MR 246319
  • 6. Ulrich Suter, Schnittflachen komplexer Stiefel-Mannigfaltigkeiten, Thesis, Eidgenössiche Technische Hochschule, Zurich, 1968. MR 243548
  • 7. A. Zabrodsky, Homotopy associativity and finite CW complexes, Mimeographed Notes, University of Illinois, Chicago Circle.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1982, 1970

Retrieve articles in all journals with MSC (1970): 1982, 1970


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12582-4

American Mathematical Society